It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Celexa Withdrawal: Advice?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-31-2013, 08:16 AM   #1
    monkeydriven
    Junior Member
    (female)
     
    monkeydriven's Avatar
     
    Join Date: Jul 2013
    Posts: 11
    monkeydriven HB User
    Celexa Withdrawal: Advice?

    Hello all!

    I am currently in the process of weaning off of Celexa and I am getting REALLY sick of it. I took 20mg/daily for 8 months (started last October) and started the weaning process two months ago. My doctor had initially given me incorrect guidance -- for some reason he thought I was on 10mg, so he gave me essentially a 3 week weaning process, telling me the only real side effect would be "GI issues." HA!

    Within a couple days, I first experienced the awesome side effect of "not being hungry every second of the time." But of course since then, I have also experienced dizziness, brain fogginess, headaches, shakiness, moodiness, and all sorts of other fun things. When I went back in to my doctor to ask for a prescription to the liquid version so I could titrate down more slowly, he scoffed and told me he'd just give me a prescription to the 10 mg pill, which I could then cut, and then mentioned that "You just need to take it slow." Giving me absolutely no guidance on how to do the process.

    Well, I've tried going slow and experimented with different doses, and my first attempts to cut down from 5mg (where I'd gotten when I went in to the doc) to 2.5 mg resulted in such dizziness that I'd just take another 2.5mg to feel better, knowing that it would slow down the process. But I decided to just buck up and have been taking 2.5 mg daily for the past week and a half. I've been extra dizzy, it's been a BLAST!

    I'm so sick of feeling crappy every day even taking it SLOWLY, that I've considered just quitting "cold turkey" from the 2.5, rather than cutting the 2.5 in half or taking a 2.5 every other day or whatever else I'd do.

    Will this put me in a new kind of nightmare? Will it just be terrible for a couple weeks, like others have said (although they say that from stopping a much larger dose cold turkey)? Should I plan to take some work off, or just play it by ear?

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    celexa, ssri, withdrawal



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:29 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!